×

zbMATH — the first resource for mathematics

Transformation de Fourier sur les espaces \(\ell^p(L^{p'})\). (French) Zbl 0387.42003

MSC:
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. ARONSZAJN, P. SZEPTYCKI, On general integral transformations, Math. Ann., 163 (1966), 127-154. · Zbl 0171.12402
[2] A. BENEDEK, R. PANZONE, The spaces lp, with mixed norm, Duke Math. Journ., 28 (1961), 301-324. · Zbl 0107.08902
[3] J.P. BERTRANDIAS, Unions et intersections d’espaces lp sur un espace localement compact, Bull. Sc. Math., 101 (1977) 209-247. · Zbl 0376.46016
[4] J.P. BERTRANDIAS, C. DATRY, C. DUPUIS, Unions et intersections d’espaces lp invariantes par translation et convolution, Ann. Inst. Fourier, 28, 2 (1978), 53-84. · Zbl 0365.46029
[5] R. GOLDBERG, On a space of functions of Wiener, Duke Math. Journ., 34 (1967), 683-691. · Zbl 0172.16203
[6] F. HOLLAND, Harmonic analysis on amalgams of lp and lq, Journ. London Math. Soc., 2, 10 (175), 295-305. · Zbl 0314.46029
[7] F. HOLLAND, On the representation of function as Fourier transforms of unbounded measures, Proc. London Math. Soc., 3, 30 (1975), 347-365. · Zbl 0309.42018
[8] J.P. KAHANE, Some random series of function, Heath, 1968. · Zbl 0192.53801
[9] Y. KATZNELSON, An introduction to harmonic analysis, Wiley, 1968. · Zbl 0169.17902
[10] L. PIGNO, Restrictions of lp transforms, Proc. Ann. Math. Soc., 29 (1971), 511-515. · Zbl 0216.14804
[11] W. RUDIN, Fourier analysis on groups, Interscience, 1962. · Zbl 0107.09603
[12] A.B. SIMON, Cesàro summability on groups : characterisation and inversion of Fourier transforms, Function algebras (ed. F.T. Birtel) Scott, Foresman, 1966. · Zbl 0143.15804
[13] J, STEWART, Unbounded positive definite functions, Can. Journ. Math., 21 (1969), 1309-1318. · Zbl 0197.11701
[14] P. SZEPTYCKI, Some remarks on the extended domain of Fourier transform, Bull. Ann. Math. Soc., 73 (1967), 398-402. · Zbl 0166.09903
[15] P. SZEPTYCKI, On functions and measures whose Fourier transforms are functions, Math. Ann., 179 (1968), 31-41. · Zbl 0167.41601
[16] N. WIENER, Tauberian theorems, Ann. of Math., 33 (1932), 1-100. · JFM 58.0226.02
[17] A. ZYGMUND, Trigonometric series, 2 vol., Cambridge, 1959. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.